# SDR MASA200600332

- Difficulty date: February 4, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 9,909 hours, 9,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7200 ORD - AFT CEILING EMERGENCY FLOOD LIGHT INOP.  MAINTENANCE RELAMPED.
